Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 1-2, Pages 105-131
http://dx.doi.org/10.1155/S1085337598000463

Existence of positive radial solutions for a weakly coupled system via blow up

1Departamento de Matemáticas, Facultad de Matemáticas, Universidad Católica de Chile Casilla 306, Correo 22, Santiago, Chile
2Departamento de Ingeniería Matemática, Casilla 170, Correo 3, Santiago, Chile

Received 8 October 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marta García-Huidobro, Ignacio Guerra, and Raúl Manásevich, “Existence of positive radial solutions for a weakly coupled system via blow up,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 105-131, 1998. https://doi.org/10.1155/S1085337598000463.